Alert archive / Illinois / Flash Flood Warnings in 2008

Flash Flood Warning 19, NWS Lincoln, IL

June 3, 20084 counties in Illinois

NWS Lincoln, IL issued this flash flood warning at Jun 3, 2008, 11:41 PM CDT for 4 counties in Illinois. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 3, 2008, 11:41 PM CDT (04:41 UTC)
Expired
Jun 4, 2008, 5:22 AM CDT
In force
6 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
None

Counties Champaign County, IL, Douglas County, IL, Edgar County, IL, Vermilion County, IL

The radar

The Lincoln radar (KILX), 109 km from the middle of the area, began a volume at 04:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 4.7 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2008-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2538 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2008-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 207 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2538 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
775 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
207 m²/s²
0-3 km storm-relative helicity
240 m²/s²
Significant tornado parameter
3.9
Supercell composite
14.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KILX 040442
FFWILX
ILC019-041-045-183-041045-
/O.NEW.KILX.FF.W.0019.080604T0441Z-080604T1045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1141 PM CDT TUE JUN 3 2008

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DOUGLAS COUNTY IN EAST CENTRAL ILLINOIS...
  NORTHERN EDGAR COUNTY IN EAST CENTRAL ILLINOIS...
  SOUTHERN CHAMPAIGN COUNTY IN EAST CENTRAL ILLINOIS...
  SOUTHERN VERMILION COUNTY IN EAST CENTRAL ILLINOIS...

* UNTIL 545 AM CDT WEDNESDAY.

* AT 1134 PM CDT... THUNDERSTORMS WITH EXCESSIVE RAINFALL CONTINUED FROM
  TUSCOLA NORTHEAST FROM JUST NORTH OF ARCOLA TO BROADLANDS TO GEORGETOWN.
  DOPPLER RADAR HAS ESTIMATED FROM 2 TO 3 INCHES OF RAIN HAS FALLEN IN THE
  WARNED AREA SINCE 10 PM CDT. 


SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...DANVILLE...
TUSCOLA...ALLERTON...ARCOLA...BROADLANDS...CAMARGO...CATLIN...
FAIRMOUNT...GEORGETOWN...HOMER...HUME AND NEWMAN.

THIS INCLUDES INTERSTATE 57 BETWEEN MILE MARKERS 204 AND 224.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 204 AND 219.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

REPORT FLASH FLOODING TO YOUR LOCAL EMERGENCY MANAGER...OR THE
NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER
SERVICE.

LAT...LON 3991 8846 4023 8755 3983 8755 3965 8846
TIME...MOT...LOC 0441Z 180DEG 0KT 3978 8830

$$

SMITH
2 follow-up statements
000 
WGUS73 KILX 040710
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
208 AM CDT WED JUN 4 2008

ILC019-041-045-183-041045-
/O.CON.KILX.FF.W.0019.000000T0000Z-080604T1045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHAMPAIGN-DOUGLAS-EDGAR-VERMILION-
208 AM CDT WED JUN 4 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 AM CDT FOR
SOUTHERN VERMILION...SOUTHERN CHAMPAIGN...NORTHERN EDGAR AND DOUGLAS
COUNTIES...

AT 204 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS PRODUCING EXCESSIVE RAINFALL AMOUNTS...ESPECIALLY
FROM NEAR TOLONO TO HOMER. IN THIS AREA...RAINFALL RATES OF FROM 1 TO 
2 INCHES WILL BE LIKELY. 

LOCATIONS IN THE WARNING INCLUDE... WESTVILLE...VILLA GROVE...
TUSCOLA...TILTON...SIDNEY...SIDELL...RIDGE FARM...PHILO...PESOTUM...
OAKWOOD...NEWMAN...HUME...HOMER...GEORGETOWN...FITHIAN...FAIRMOUNT...
DANVILLE...CATLIN...CAMARGO...BROADLANDS AND ALLERTON

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

BE ESPECIALLY CAUTIOUS AT NIGHT...WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED...ACT QUICKLY.
MOVE TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3991 8846 4023 8755 3983 8755 3965 8846
TIME...MOT...LOC 0708Z 180DEG 0KT 3978 8830

$$

SMITH
000 
WGUS73 KILX 041022
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
522 AM CDT WED JUN 4 2008

ILC019-041-045-183-041032-
/O.CAN.KILX.FF.W.0019.000000T0000Z-080604T1045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHAMPAIGN-DOUGLAS-EDGAR-VERMILION-
522 AM CDT WED JUN 4 2008

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHERN
VERMILION...SOUTHERN CHAMPAIGN...NORTHERN EDGAR AND DOUGLAS
COUNTIES. THE THUNDERSTORMS WHICH WERE PRODUCING EXCESSIVE
RAINFALL RATES HAVE MOVED JUST SOUTH AND EAST OF THE AREA.
THUS...THE FLASH FLOOD WARNING HAS BEEN CANCELLED. 

LAT...LON 3991 8846 4023 8755 3983 8755 3965 8846
TIME...MOT...LOC 1022Z 180DEG 0KT 3978 8830

$$

SMITH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 3, 9:06 PM CDT, 2 hours 35 minutes earlier.

Area forecast discussion, Jun 3, 9:06 PM CDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
906 PM CDT TUE JUN 3 2008

.DISCUSSION...
ISSUED 906 PM CDT TUE JUN 3 2008

SHOWERS/STORMS WITH HEAVY RAIN...SOME STORMS PRODUCING SEVERE
WEATHER...ARE MOVING ACROSS CENTRAL ILLINOIS LATE THIS EVENING.
THE STRONGEST STORMS ARE FOCUSED ALONG AN OUTFLOW BOUNDARY FROM
STORMS EARLIER IN THE DAY...PRIMARILY ALONG THE I-72 CORRIDOR.
ADDITIONAL DEVELOPMENT REMAINS POSSIBLE THROUGH THE NIGHT AS A
SURFACE WAVE MOVES ALONG THE BOUNDARY...AND AS AN UPPER WAVE
APPROACHES FROM THE PLAINS.

GOING FORECAST LOOKS FINE AT THIS TIME. AN UPDATE WILL BE MADE
LATER FOR CONVECTIVE/WATCH TRENDS.

BAK
&&

.AVIATION...
ISSUED 643 PM CDT TUE JUN 3 2008

SHOWERS/STORMS DEVELOPING RAPIDLY OVER MISSOURI/EXTREME WESTERN
ILLINOIS EARLY THIS EVENING. THIS CONVECTION WILL BEGIN TO IMPACT
THE CENTRAL ILLINOIS TERMINALS OVER THE NEXT FEW HOURS. SOME OF
THE STORMS HAVE THE POTENTIAL TO BECOME SEVERE. PRECIPITATION
THREAT SHOULD DIMINISH OVERNIGHT...BUT CIGS/VSBYS WILL DROP INTO
THE MVFR AND POSSIBLY IFR CATEGORY. CONDITIONS WILL IMPROVE BACK
TO VFR WEDNESDAY AS WINDS PICK UP FROM THE SOUTH. ADDITIONAL
CONVECTION IS POSSIBLE WITH AFTERNOON HEATING WEDNESDAY...BUT
CONFIDENCE IN THE DETAILS IS TOO LOW TO CARRY IN THE TERMINALS AT
THIS TIME.

BAK
&&

.PREV DISCUSSION...
ISSUED 300 PM CDT TUE JUN 3 2008

SHORT TERM...TONIGHT THROUGH FRIDAY
OUTFLOW BOUNDARY FROM CONVECTION THIS MORNING LIES ACROSS THE
SOUTHERN PORTION OF THE FORECAST AREA...THEN BACK WESTWARD INTO
EASTERN MISSOURI. AIRMASS BETWEEN KEOKUK IA AND COLUMBIA MO IS
RECOVERING RAPIDLY AND LITTLE CONVECTIVE INHIBITION REMAINS OUT
THERE. MOISTURE/SHEAR/INSTABILITY ARE NO PROBLEM...AND EXPECT NEXT
ROUND OF SEVERE CONVECTION TO DEVELOP OVER EASTERN MISSOURI SOON. IT
MAY BE A BIT LATER THIS FAR EAST WHERE THE AIRMASS IS STILL PRETTY
OVERTURNED BY THE STORMS EARLIER. THE NEW STORMS SHOULD MOVE
EAST-NORTHEAST ALONG/NORTH OF AFOREMENTIONED BOUNDARY WITH A
SIGNIFICANT RISK FOR DISCREET SUPERCELLS AT LEAST DURING THE INITIAL
HOURS OF THE EVENT. HEAVY RAINFALL POTENTIAL LOOKS HIGH ACROSS AREAS
THAT ARE ALREADY SUPERSATURATED FROM EARLIER STORMS. WILL THEREFORE
ISSUE FLASH FLOOD WATCH FOR TONIGHT INTO WEDNESDAY MORNING FOR THE
SOUTHERN TWO-THIRDS OF THE AREA.

AS WAS THE CASE TODAY...CONVECTIVE TRENDS TONIGHT WILL HAVE A
SIGNIFICANT IMPACT ON WHAT WILL HAPPEN ON WEDNESDAY. IT STILL
APPEARS THAT THE SYNOPTIC BOUNDARY WILL BE IN THE AREA...NOT TO
MENTION ANY OUTFLOW BOUNDARIES FROM TONIGHTS STUFF. LIKELY POPS ARE
WARRANTED OVER MUCH OF CENTRAL ILLINOIS EXCEPT FOR PERHAPS THE
SOUTHEAST...WHERE THERE IS A CHANCE THAT THEY MAY BE CAPPED OFF TO
ANYTHING MORE THAN SCATTERED CELLS.

AS PRESSURES FALL OVER THE PLAINS...THE MAIN FRONT SHOULD LIFT NORTH
AND LEAVE CENTRAL ILLINOIS HOT AND CAPPED THURSDAY AND AT LEAST THE
EARLY PART OF FRIDAY. THE ECMWF/GFS AS WELL AS THE NAM HAVE BEEN IN
GENERAL AGREEMENT ON SLOWING THE FRIDAY FRONT A LITTLE...AND EXPECT
THE MAIN THREAT FOR CONVECTION TO BE IN THE AFTERNOON AND EVENING.
WILL CONTINUE WITH HEALTHY POPS FOR THAT TIMEFRAME.

LONG TERM...SATURDAY THROUGH TUESDAY
A SIMILAR EVOLUTION OF THE FRIDAY COLD FRONT IS EXPECTED AS WHAT IS
HAPPENING WITH THE CURRENT FRONT...WITH THE BOUNDARY STALLING
SOMEWHERE OVER THE MIDWEST THEN LIFTING NORTH BY SUNDAY. CHANCE POPS
WILL BE INCLUDED FOR THE SOUTHEAST HALF ON SATURDAY NEAR THE TAIL OF
THE STALLING FRONT...THEN DRY AND HOT FOR SUNDAY. THE ECMWF IS
HINTING THAT THE FRONT MAY SLIP SOUTH INTO ILLINOIS ON MONDAY...BUT
CONFIDENCE IS QUITE LOW THAT FAR IN ADVANCE.

04

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR ILZ040>057-
061>063-066>068-071>073.

&&
Hazardous weather outlook, Jun 3, 3:27 PM CDT, 8 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
327 PM CDT TUE JUN 3 2008

ILZ040-041-044-047>053-041100-
CASS-CHRISTIAN-MACON-MASON-MENARD-MORGAN-PIATT-SANGAMON-SCHUYLER-
SCOTT-
327 PM CDT TUE JUN 3 2008

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

A MODERATE RISK OF SEVERE THUNDERSTORMS IS EXPECTED TONIGHT WITH
THE PRIMARY THREAT BEING LARGE HAIL AND STRONG DAMAGING WINDS. IN
ADDITION...A FLASH FLOOD WATCH IS IN EFFECT UNTIL WEDNESDAY MORNING.

A COMPLEX OF THUNDERSTORMS IS EXPECTED TO DEVELOP OVER NORTHERN
MISSOURI LATE THIS AFTERNOON AND EARLY THIS EVENING AND THEN MOVE
EASTWARD INTO CENTRAL ILLINOIS. ALONG WITH HAIL AND WINDS...VERY
HEAVY RAINFALL CAN BE EXPECTED. THE RAINS FALLING ON SATURATED
GROUND WILL LEAD TO HIGH RUNOFF RATES AND POSSIBLY SOME LOCALIZED FLOODING.

THE HEAVY RAINS WILL LEAD TO SIGNIFICANT RISES ON THE ILLINOIS AND
SANGAMON RIVERS WITH FLOODING EXPECTED BY LATER THIS WEEK.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PERIODS OF THUNDERSTORMS WILL PERSIST FROM WEDNESDAY THROUGH
SATURDAY AS A STATIONARY FRONT REMAINS ACROSS CENTRAL ILLINOIS AND
INTERACTS WITH A SERIES OF UPPER-LEVEL DISTURBANCES. SOME OF THE
STORMS WILL HAVE THE POTENTIAL TO PRODUCE SEVERE WEATHER...WITH
THE BEST CHANCES EXPECTED WEDNESDAY AFTERNOON AND FRIDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FROM 6 PM UNTIL MIDNIGHT TONIGHT.

ILZ063-068-073-041100-
CLARK-CRAWFORD-LAWRENCE-
327 PM CDT TUE JUN 3 2008

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

A MODERATE RISK OF SEVERE THUNDERSTORMS IS EXPECTED TONIGHT WITH
THE PRIMARY THREAT BEING LARGE HAIL AND STRONG DAMAGING WINDS. IN
ADDITION...A FLASH FLOOD WATCH IS IN EFFECT UNTIL WEDNESDAY MORNING.

A COMPLEX OF THUNDERSTORMS IS EXPECTED TO DEVELOP OVER NORTHERN
MISSOURI LATE THIS AFTERNOON AND EARLY THIS EVENING AND THEN MOVE
EASTWARD INTO SOUTHEAST ILLINOIS. ALONG WITH HAIL AND WINDS...VERY HEAVY
RAINFALL CAN BE EXPECTED. THE RAINS FALLING ON SATURATED GROUND
WILL LEAD TO HIGH RUNOFF RATES AND POSSIBLY SOME LOCALIZED
FLOODING.

THE HEAVY RAINS WILL LEAD TO CONTINUED FLOODING ON THE WABASH
RIVER THROUGH THE REMAINDER OF THE WEEK.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PERIODS OF THUNDERSTORMS WILL PERSIST FROM WEDNESDAY THROUGH
SATURDAY AS A STATIONARY FRONT REMAINS ACROSS CENTRAL AND
SOUTHEAST ILLINOIS AND INTERACTS WITH A SERIES OF UPPER-LEVEL
DISTURBANCES. SOME OF THE STORMS WILL HAVE THE POTENTIAL TO
PRODUCE SEVERE WEATHER...WITH THE BEST CHANCES EXPECTED WEDNESDAY
AFTERNOON AND FRIDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FROM 8 PM UNTIL 2 AM TONIGHT.

ILZ042-043-045-046-054>057-061-062-066-067-071-072-041100-
CHAMPAIGN-CLAY-COLES-CUMBERLAND-DE WITT-DOUGLAS-EDGAR-EFFINGHAM-
JASPER-LOGAN-MOULTRIE-RICHLAND-SHELBY-VERMILION-
327 PM CDT TUE JUN 3 2008

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

A MODERATE RISK OF SEVERE THUNDERSTORMS IS EXPECTED TONIGHT WITH
THE PRIMARY THREAT BEING LARGE HAIL AND STRONG DAMAGING WINDS. IN
ADDITION...A FLASH FLOOD WATCH IS IN EFFECT UNTIL WEDNESDAY MORNING.

A COMPLEX OF THUNDERSTORMS IS EXPECTED TO DEVELOP OVER NORTHERN
MISSOURI LATE THIS AFTERNOON AND EARLY THIS EVENING AND THEN MOVE
EASTWARD INTO CENTRAL AND SOUTHEAST ILLINOIS. ALONG WITH HAIL AND
WINDS...VERY HEAVY RAINFALL CAN BE EXPECTED. THE RAINS FALLING ON
SATURATED GROUND WILL LEAD TO HIGH RUNOFF RATES AND POSSIBLY SOME
LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PERIODS OF THUNDERSTORMS WILL PERSIST FROM WEDNESDAY THROUGH
SATURDAY AS A STATIONARY FRONT REMAINS ACROSS CENTRAL AND
SOUTHEAST ILLINOIS AND INTERACTS WITH A SERIES OF UPPER-LEVEL
DISTURBANCES. SOME OF THE STORMS WILL HAVE THE POTENTIAL TO
PRODUCE SEVERE WEATHER...WITH THE BEST CHANCES EXPECTED WEDNESDAY
AFTERNOON AND FRIDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FROM 6 PM UNTIL 2 AM TONIGHT.

ILZ027>031-036>038-041100-
FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD-
327 PM CDT TUE JUN 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

A SLIGHT RISK OF SEVERE THUNDERSTORMS IS EXPECTED TONIGHT WITH
THE PRIMARY THREAT BEING LARGE HAIL AND STRONG DAMAGING WINDS.

A COMPLEX OF THUNDERSTORMS IS EXPECTED TO DEVELOP OVER NORTHERN
MISSOURI LATE THIS AFTERNOON AND EARLY THIS EVENING AND THEN MOVE
EASTWARD INTO CENTRAL ILLINOIS. ALONG WITH HAIL AND WINDS...VERY
HEAVY RAINFALL CAN BE EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PERIODS OF THUNDERSTORMS WILL PERSIST FROM WEDNESDAY THROUGH
SATURDAY AS A STATIONARY FRONT REMAINS ACROSS CENTRAL ILLINOIS AND
INTERACTS WITH A SERIES OF UPPER-LEVEL DISTURBANCES. SOME OF THE
STORMS WILL HAVE THE POTENTIAL TO PRODUCE SEVERE WEATHER...WITH
THE BEST CHANCES EXPECTED WEDNESDAY AFTERNOON AND FRIDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FROM 6 PM UNTIL MIDNIGHT TONIGHT.

BARKER

In the hours before

Local storm report, Jun 3, 10:05 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1005 PM CDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0946 PM     TSTM WND DMG     TAYLORVILLE             39.52N 89.26W
06/03/2008                   CHRISTIAN          IL   EMERGENCY MNGR

            TREE DOWN ON A POWERLINE

&&

KELLY
Local storm report, Jun 3, 10:09 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1009 PM CDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1007 PM     HAIL             GOODFIELD               40.63N 89.27W
06/03/2008  M1.75 INCH       WOODFORD           IL   EMERGENCY MNGR

            REPORTED AT THE INTERSECTION OF IL 117 AND INTERSTATE 74

&&

KELLY
Local storm report, Jun 3, 10:36 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1036 PM CDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     FLOOD            4 SSE LINCOLN           40.10N 89.34W
06/03/2008                   LOGAN              IL   EMERGENCY MNGR

            WATER FLOWING OVER IL RT 121 BETWEEN LINCOLN AND MT
            PULASKI. ALSO WATER FLOWING OVER 700 ST BETWEEN ELKHART
            AND MT PULASKI.

&&

KELLY
Local storm report, Jun 3, 10:57 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1057 PM CDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     TSTM WND DMG     4 S PRINCEVILLE         40.87N 89.76W
06/03/2008                   PEORIA             IL   EMERGENCY MNGR

            18 INCH TREE SNAPPED.

&&

KELLY
Local storm report, Jun 3, 11:25 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1125 PM CDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     FLOOD            WINCHESTER              39.63N 90.46W
06/03/2008                   SCOTT              IL   CO-OP OBSERVER

            WATER OVER THE ROAD IN PLACES BETWEEN JACKSONVILLE AND
            WINCHESTER. OBSERVER REPORTED 2.5 INCHES OF RAIN SINCE 7
            AM.

&&

KELLY
Local storm report, Jun 3, 11:40 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1140 PM CDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1133 PM     FLOOD            PHILO                   40.00N 88.16W
06/03/2008                   CHAMPAIGN          IL   EMERGENCY MNGR

            WATER OVER COUNTY ROADS IN THE SOUTHERN PART OF CHAMPAIGN
            COUNTY FROM TOLONO...TO PHILO...TO SIDNEY.

&&

KELLY

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 7:10 PM CDTSevere Thunderstorm WarningILXMorgan, Scott65 min
Jun 3, 7:31 PM CDTSevere Thunderstorm WarningILXCass, Menard59 min
Jun 3, 7:33 PM CDTTornado WarningILXMorgan, Scott42 min
Jun 3, 7:41 PM CDTSevere Thunderstorm WarningILXMacon, Sangamon64 min
Jun 3, 8:05 PM CDTTornado WarningILXChristian, Macon40 min
Jun 3, 8:10 PM CDTTornado WarningILXMorgan, Sangamon50 min
Jun 3, 8:27 PM CDTSevere Thunderstorm WarningILXLogan, Mason, Menard, Sangamon48 min
Jun 3, 8:42 PM CDTFlash Flood WarningILXCass, Logan, Mason, Menard, Morgan, Sangamon and 1 more6 hr
Jun 3, 8:43 PM CDTTornado WarningILXDeWitt, Macon, Piatt47 min
Jun 3, 8:45 PM CDTSevere Thunderstorm WarningILXChampaign60 min
Jun 3, 8:47 PM CDTSevere Thunderstorm WarningILXLogan, Mason, Tazewell58 min
Jun 3, 8:56 PM CDTTornado WarningILXSangamon49 min
Jun 3, 9:09 PM CDTFlash Flood WarningILXMorgan, Scott6 hr
Jun 3, 9:15 PM CDTSevere Thunderstorm WarningILXLogan, Sangamon40 min
Jun 3, 9:19 PM CDTSevere Thunderstorm WarningILXDeWitt, McLean, Piatt56 min
Jun 3, 9:23 PM CDTFlash Flood WarningILXChristian, DeWitt, Logan, McLean, Macon, Piatt and 1 more6 hr
Jun 3, 9:24 PM CDTTornado WarningILXChampaign, Piatt51 min
Jun 3, 9:30 PM CDTSevere Thunderstorm WarningILXSangamon60 min
Jun 3, 9:38 PM CDTTornado WarningILXChristian, Macon, Sangamon42 min
Jun 3, 9:45 PM CDTSevere Thunderstorm WarningILXMcLean, Tazewell, Woodford45 min
Jun 3, 10:11 PM CDTFlash Flood WarningILXChampaign, Vermilion6 hr
Jun 3, 10:25 PM CDTFlash Flood WarningILXFulton, Knox, Peoria3 hr
Jun 3, 10:25 PM CDTSevere Thunderstorm WarningILXChristian, Sangamon65 min
Jun 3, 10:54 PM CDTSevere Thunderstorm WarningILXChampaign, Douglas, Edgar, Vermilion51 min
Jun 3, 10:57 PM CDTSevere Thunderstorm WarningILXChristian, Shelby63 min
Jun 4, 12:20 AM CDTSevere Thunderstorm WarningILXDouglas29 min
Jun 4, 12:21 AM CDTFlash Flood WarningILXColes, Douglas, Edgar4 hr
Jun 4, 12:33 AM CDTSevere Thunderstorm WarningILXEdgar42 min
Jun 4, 1:18 AM CDTSevere Thunderstorm WarningILXLogan42 min
Jun 4, 1:20 AM CDTFlash Flood WarningILXLogan, McLean, Mason, Tazewell2 hr
Jun 4, 2:26 AM CDTSevere Thunderstorm WarningILXChampaign, Vermilion49 min
Jun 4, 2:54 AM CDTAreal Flood WarningILXScott14 hr
Jun 4, 3:35 AM CDTAreal Flood WarningILXDeWitt, Logan, Macon, Piatt14 hr
Jun 4, 4:17 AM CDTAreal Flood WarningILXChampaign, Coles, Douglas, Edgar, Vermilion26 hr
Jun 4, 5:32 AM CDTSevere Thunderstorm WarningILXClark, Crawford16 min
Jun 4, 12:36 PM CDTRiver Flood WarningILXChampaign, Coles, Douglas, Edgar, Mason, Menard and 1 more62 hr
Jun 4, 1:51 PM CDTSevere Thunderstorm WarningILXCumberland, Effingham, Jasper24 min
Jun 4, 2:16 PM CDTSevere Thunderstorm WarningILXClark, Crawford, Cumberland, Jasper29 min
Jun 4, 2:28 PM CDTRiver Flood WarningILXVermilion32 hr
Jun 4, 2:31 PM CDTRiver Flood WarningILXSangamon8 days
Jun 4, 4:54 PM CDTRiver Flood WarningILXLawrence, Scott15 days
Jun 4, 5:07 PM CDTRiver Flood WarningILXClay, DeWitt, Logan, Macon, Piatt, Richland12 days
Jun 4, 5:36 PM CDTRiver Flood WarningILXChampaign, Coles, Crawford, Douglas, Edgar, Jasper and 1 more9 days
Jun 4, 6:46 PM CDTAreal Flood WarningILXDeWitt, Logan, Macon, Piatt12 hr
Jun 4, 6:50 PM CDTAreal Flood WarningILXScott12 hr
Jun 4, 6:50 PM CDTAreal Flood WarningILXScott12 hr

Nearby

Flash Flood Warnings in Illinois, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.